# SDR UPS97223970

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217767
- Condition: Corroded
- Location: Ws 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING O/B AILERON LOCKOUT FITTING IS CORRODED UNDER LOCKOUT GEARBOX MOUNT BOLTS.  REMOVED CORROSION AND FOUND OUT OF LIMITS AND REPLACED FITTING IAW SRM 51-30-2, 51-10-6, 27-10-121, 27-10-131.
